Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2024 | 2023 | 2022 | 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2014
Number of items: 17.

2024

Foondun, Mohammud and Khoshnevisan, Davar and Nualart, Eulalia (2024) Instantaneous everywhere-blowup of parabolic SPDEs. Probability Theory and Related Fields. ISSN 0178-8051

2023

Ferguson, Alistair S. and Mulholland, Anthony J. and Tant, Katherine M.M. and Foondun, Mohammud (2023) Ultrasonic wave propagation in randomly layered heterogeneous media. Wave Motion, 120. 103138.

Foondun, Mohammud and Khoshnevisan, Davar and Nualart, Eulalia (2023) Instantaneous everywhere-blowup of parabolic SPDEs. Other. arXiv, Ithaca, New York.

Foondun, Mohammud and Joseph, Mathew and Kim, Kunwoo (2023) Small ball probability estimates for the Hölder semi-norm of the stochastic heat equation. Probability Theory and Related Fields, 185 (1-2). 553–613. ISSN 0178-8051

2022

Tuan, Nguyen Huy and Foondun, Mohammud and Ngoc Thach, Tran and Wang, Renhai (2022) On backward problems for stochastic fractional reaction equations with standard and fractional Brownian motion. Bulletin des Sciences Mathématiques, 179. 103158.

Foondun, Mohammud and Nualart, Eulalia (2022) Non-existence results for stochastic wave equations in one dimension. Journal of Differential Equations, 318. pp. 557-578. ISSN 0022-0396

2021

Foondun, Mohammud and Joseph, Mathew and Kim, Kunwoo (2021) Small ball probability estimates for the Hölder semi-norm of the stochastic heat equation. Other. arXiv.org, Ithaca, New York.

Foondun, Mohammud and Nualart, Eulalia (2021) The Osgood condition for stochastic partial differential equations. Bernoulli - Journal of the Bernoulli Society. pp. 295-311. ISSN 1350-7265

2020

Asogwa, Sunday A. and Foondun, Mohammud and Mijena, Jebessa B. and Nane, Erkan (2020) Critical parameters for reaction-diffusion equations involving space-time fractional derivatives. Nonlinear Differential Equations and Applications NoDEA, 27 (3). 30. ISSN 1420-9004

2019

Foondun, Mohammud (2019) Remarks on a fractional-time stochastic equation. Proceedings of the American Mathematical Society. ISSN 0002-9939

Foondun, Mohammud and Liu, Wei and Nane, Erkan (2019) Some non-existence results for a class of stochastic partial differential equations. Journal of Differential Equations, 266 (5). pp. 2575-2596. ISSN 0022-0396

2018

Foondun, Mohammud and Joseph, Mathew and Li, Shiu-Tang (2018) An approximation result for a class of stochastic heat equations with colored noise. Annals of Applied Probability, 28 (5). pp. 2855-2895. ISSN 1050-5164

2017

Foondun, Mohammud and Guerngar, Ngartelbaye and Nane, Erkan (2017) Some properties of non-linear fractional stochastic heat equations on bounded domains. Chaos, Solitons and Fractals. ISSN 0960-0779 (In Press)

Foondun, Mohammud and Setayeshgar, Leila (2017) Large deviations for a class of semilinear stochastic partial differential equations. Statistics and Probability Letters, 121. pp. 143-151. ISSN 0167-7152

Foondun, Mohammud and Nane, Erkan (2017) Asymptotic properties of some space-time fractional stochastic equations. Mathematische Zeitschrift. ISSN 1432-1823

2016

Liu, Wei and Tian, Kuanhou and Foondun, Mohammud (2016) On some properties of a class of fractional stochastic heat equations. Journal of Theoretical Probability. ISSN 0894-9840

2014

Foondun, Mohammud and Liu, Wei and Omaba, McSylvester (2014) Moment bounds for a class of fractional stochastic heat equations. Annals of Probability. pp. 1-24. ISSN 0091-1798 (In Press)

This list was generated on Wed Jun 12 05:41:04 2024 BST.